MAUDE Adverse Event Report: MicroVention, Inc. HydroFill Helical; Device, Vascular, for Promoting Embolization

MicroVention, Inc. HydroFill Helical; Device, Vascular, for Promoting Embolization
Model Number 100620HFIL-V-A2
Medical Device Problem Codes Unraveled Material (1664); Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury

Brand Name
HydroFill Helical
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50381055
Report Number2032493-2026-08164
Device Sequence Number5638152
Product Code KRD
UDI-Device Identifier00816777024411
UDI-Public00816777024411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100620HFIL-V-A2
Device Catalogue Number100620HFIL-V
Device Lot Number0000918635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown